Author Topic: Medication Induced Setback Support  (Read 9120 times)

[Buddie]

Re: Medication Induced Setback Support
« Reply #140 on: September 14, 2020, 04:55:22 am »
Hi [...] so sorry to hear that! I will send you a message. Sending love. ❤️❤️
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Medication Induced Setback Support
« Reply #141 on: September 23, 2020, 01:32:33 pm »
Hi, everyone, not been here for a long time, lím sorry to say l am still not doing well after the steroids and doxy setback, l donít have many windows just the symptoms easing at times but currently in a wave from hell worst ever, lím hoping itís a case of getting worse before it gets better, itís chard to believe that this as been caused by the above it feels worse than withdrawal itself. I hope you are all doing ok [...] and Waiting you seem to be doing so much better than me l hope you continue to see improvements.....Love to you all Katxxx
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Medication Induced Setback Support
« Reply #142 on: October 29, 2020, 12:46:52 pm »
Hi everyone. I havenít checked in here in awhile I am more active on FB. I am now almost 4 months out. Symptoms are more manageable on a whole although Iíve been in a worse wave for about three weeks after a nice break where I was getting more windows even in the bad baseline. I was starting to drive a bit and walk a bit more but itís gotten quite hard again and the wave seems to be getting worse. I am hoping this means itís peaking and will eventually subside again. I am not holding my breath for any major improvements as this is now the longest Iíve ever been this sick and disabled.

I am up without a lot of sleep because I woke up in a bad wave and my neighbor downstairs has been loud. Just decided to get up and make some oatmeal and get on BB.

Isnít it unbelievable how bad we all are? I have often cry in grief around all Iíve lost.

I need to see some success stories after setbacks if anyone knows where to find them.

Sending love to all.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Medication Induced Setback Support
« Reply #143 on: November 20, 2020, 06:51:47 pm »
I am in my 5th week of my setback  I was 27 months benzo free, 24 months 100 percent better and feeling normal again.  I had a procedure done at the hospital and was given versed and Compazine.  I had an immediate setback and have been awful since.  I don't understand why I was so sensitive because I have chronic migraines and occipital neuralgia, so in the last two years I've taken fioricet with codeine several times (it's my rescue drug when migraines get unbearable, only thing that works), I've had steroid injections in my occipital nerves, and have taken oral steroids for a week for occipital pain.  None of these things has caused me any distress.  I don't understand it.  Why would I be fine with those medications and now I'm in benzo hell again?  Now I don't know what to do for my pain because I'm terrified to ever touch any kind of medication again.  Does anyone know if because I've had this setback I'll be extra sensitive to everything else even though it was fine before?

FYI  I'm am well aware that versed is a benzo.  The ashton manual states that a one time short acting benzo for surgery shouldn't set you back.

I know your post is from a few months ago.

What happened to you is from the Compazine. I had Reglan during withdrawal just one dose 1x in the ER for a migraine. Reglan, Compazine, & Phenergan are all old antipsychotics from the 60's. Yes, they use them for stomach issues, nausea & vomiting, & gastroparesis. BUT they are dopamine antagonists. I was not aware that I was in benzodiazepine withdrawal when I got the Reglan until months later. It was all in hindsite. I got it IV and it felt like INSTANT brain damage. I'm sure the Versed did not help either, but you cannot have these medications: Compazine, Reglan, Phenergan ever again! They can result in permanent movement disorders too. Put them on an allergy bracelet.

I'm at month 18 and much better, but it was bad for months and my system is STILL sensitive to everything. I don't take any meds at all & am terrified to. I just had a setback from the flu shot. It's taking weeks for that to resolve.
« Last Edit: November 20, 2020, 11:54:19 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Medication Induced Setback Support
« Reply #144 on: November 20, 2020, 11:20:30 pm »
Hey friends,

I'm really grateful to have found this thread for some mutual support. I'm a bit shy of two years out from c/t with benzos. In the beginning I made a lot of mistakes in my journey because I hadn't found this website yet or the Ashton manual. After I c/t'd Xanax I kindled a few times during acute when my symptoms would get too unbearable. I went to the doctor because I was sick so much and of course they couldn't figure out what was wrong and they gave me antibiotics. Then on top of all that, I went out drinking socially with friends having no idea that all of this stuff was only hurting me rather than helping me.

Fast forward about 2 years later to now and I was feeling so much better. I was feeling about 90% healed and really getting my life back on track. This past month I had jaw surgery and I had a mild infection in one of the incisions in my mouth, so I was prescribed Amoxicillin. I thought I would be OK because it wasn't a fluoroquinolone antibiotic, but it absolutely destroyed me and threw me into a wave from hell. Now I'm having horrible brain zaps, hives appearing all over my body, and the pressure in my right eye is shooting up so much that I have to take prescription eye drops to keep from my optic nerve getting damaged. And of course the tinnitus/anxiety has made a comeback too.

Anyway, I'm pretty much beyond discouraged right now. I have no idea if this is a setback or just a particularly bad wave, but either way I feel like I want to just give up right now. I worked so hard to get out of this mess, and it's such a terrible feeling to be back in this place all over again. It really feels like my CNS will never fully recover from being over-sensitized. Sending healing vibes to all of you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.